MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for essential tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for essential tremor
Model Number B35200
Medical Device Problem Codes Unintended Collision (1429); Positioning Problem (3009)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator.The reason for call was patient reported that the area around their implant in their chest had been giving them pain for the last couple years.Patient said that the implant itself felt flatter and different than it used to.Patient said they were a "thousand times worse" symptom wise than they were when they first got the dbs, pt said this started happening within a year of the dbs being implanted.Patient was wondering if the implanted device could leak or if the materials in the implant could be causing the issue.Patient said they had fallen in the last couple years.Agent reviewed information and redirected patient to healthcare provider.Patient said they want the dbs system removed because it doesn't work but the va insurance denied removal.Patient complained to their surgeon but they have never heard back from their surgeon.Patient said they have an appointment with managing healthcare provider in april and was told that a manufacturing representative would be coming to the appointment.Patient mentioned the only time they saw a manufacturing representative was when their controller wasn't working around the time after the implant was placed.Additional information received from manufacturing representative.Manufacturing representative reported that they will meet with patient in april.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPT
Common Device Name
Stimulator, electrical, implanted, for essential tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21777755
Report Number3004209178-2025-05915
Device Sequence Number18090143
Product Code PJS
UDI-Device Identifier00763000253363
UDI-Public00763000253363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/04/2025
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale